# SDR HEEA065994

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL LIFT WILL NOT GO OUT.
